# SDR CA060905011

- Difficulty date: July 31, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE EMITTED A LOUD NOISE.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE. SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE EXHAUST AND SEIZURE OF THE PROPELLER.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060905011)
